# SDR TRBA2010044

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 30,230 hours, 28,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN CABIN.  EMERGENCY DECLARED. NO HEAT SOURCE OR SMOKE FOUND. AWAITING AML PAGE FOR FURTHER DETAILS.
